# SDR YENA2024020600230

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LH WING TOP SKIN LOWER SURFACE OVERHANG AT TRAILING EDGE AREA BTW RIB 6 AND RIB 7; ACCOMPLISHED THE REPAIR OF CORROSION ON LH WING TOP SKIN PANEL 2 FALSE REAR SPAR TE OVERHANG LOWER  SURFACE BETWEEN WX3622-WX4013 IN ACCORDANCE WITH AEROMAN EA 57-0470-23 REV 0 (COVER) AND PART 1-5 AND AIRBUS RDAF 81324016/004/2023#A, & JB EC A24-100-01.
